# SDR SWAA2022071827708

- Difficulty date: July 11, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 27,732 hours, 12,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK IS INOP IN FWD GALLEY LOWERED CEILING AREA / [01] REMOVED AND REPLACED BATTERY PACK. OPS CHECKS GOOD IAW AMM 33-51-06.;[02] ADDED PART TO NON-ROUTINE;[03] REMOVED AND REPLACED BATTERY. OPS CHECKS GOOD IAW AMM 33-51-06.
